Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some integralgeometric theorems


Author: Herbert Federer
Journal: Trans. Amer. Math. Soc. 77 (1954), 238-261
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0063686-6
MathSciNet review: 0063686
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BM] A. S. Besicovitch and P. A. P. Moran The measure of product and cylinder sets, Proc. London Math. Soc. vol. 20 (1945) pp. 110-120. MR 0016448 (8:18f)
  • [E] S. Eilenberg On $ \phi $ measures, Annales de la Société Polonaise de Mathématique vol. 17 (1938) pp. 252-253.
  • [F1] H. Federer Surface area. I, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 420-437. MR 0010610 (6:44d)
  • [F2] -Coincidence functions and their integrals, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 441-466. MR 0015466 (7:422a)
  • [F3] -The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • [F4] -Dimension and measure, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 536-547. MR 0023325 (9:339g)
  • [MF] A.P. Morse and H. Federer Some properties of measurable functions, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 270-277. MR 0007916 (4:213d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0063686-6
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society